[Cai] M.C. Cai: A solution of Chartrand’s problem on spanning trees. Acta Mathematica Applicata Sinica 1 (1994), no. 2, 97–98.
[Chartrand] The Theory and Applications of Graphs
. Proc. Fourth Intern. Conf. on Graph Theory Applications, 1980, G. Chartrand, etc. (eds.), Wiley, New York, 1981, pp. 610. Zbl 0459.00006
[Harary] F. Harary: Conditional colorability in graphs
. Graphs and Applications, F. Harary and J. S. Maybee (eds.), Wiley, New York, 1985, pp. 127–136. MR 0778402
| Zbl 0556.05027
[HP] F. Harary and M. Plantholt: Classification of interpolation theorems for spanning trees and other families of spanning subgraphs
. J. Graph Theory 13 (1989), 703–712. DOI 10.1002/jgt.3190130606
| MR 1025892
[Lin] Y. X. Lin: A simpler proof of interpolation theorem for spanning trees
. Kexue Tongbao (English edition) 30 (1985), 134. MR 0795526
[Lewinter] M. Lewinter: Interpolation theorem for the number of degree-preserving vertices of spanning trees
. IEEE Trans. Circuit and Systems 34 (1987), 205. DOI 10.1109/TCS.1987.1086107
| MR 0874697
[Zhou4] S.M. Zhou: An interpolation theorem of graphs. A Friendly Collection of Math. Papers I, Jilin University Press, 1990, pp. 154–156.
[Zhou2] S.M. Zhou: Several interolation theorems for graphs. Graph Theory Notes of New York XXIX (1995), 18–20.
[Zhou3] S.M. Zhou: Conditional invariants and interpolation theorems for graphs
. Submitted. Zbl 0943.05082